# SDR 98FDEA00257

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WAS PLACED IN DOWN POS.  ALL 8 LANDING GEAR POSITION INDICATORS STAYED RED.  RECYCLED LANDING GEAR HANDLE, NO HELP.  RED TAB PROCEDURE FOLLOWED.  ATL LANDING GEAR EXTENSION HANDLE WAS PULLED.  ALL 8 GEAR POSITION INDICATORS WENT GREEN.  CLEANED AND LUBED HANDLE ASSY PER M/M 32-31-02-7.  FOUND PUSH PULL CABLES OUT OF ADJ.  RIGGED CABLES PER MM 32-31-02-2, OPS CKS GOOD.
